Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Levetiracetam
A MyEpilepsyTeam Member asked a question 💭

Hello
I've been on Levetiracetam (250 twice a day) for about two weeks now (my main drug is Tetgregol). Everything good for a few weeks but recently feeling nausea, stomach ache. Has anyone else has similar experiences?

posted June 6, 2017
Be the first to like/hug
A MyEpilepsyTeam Member

Write your questions down, it helps me, since my damage was in the area of executive functioning.

posted June 11, 2017
A MyEpilepsyTeam Member

Thanks both of you. I think I'll go and see my neurologist and have a chat with him. Have a good day both of you.

posted June 6, 2017
A MyEpilepsyTeam Member

I am on that and other meds, if I eat prior to taking it, I feel fine.

posted June 11, 2017
A MyEpilepsyTeam Member

Your welcome and good luck

posted June 8, 2017
A MyEpilepsyTeam Member

Hi, @PeterMillligan.i wentt to WWW.drugs.com and look up the side effects to Levetiracet. What your going through and what I read , you're experiencing a couple of side effects from the AED drug.

posted June 6, 2017

Related content

View all
Medication
A MyEpilepsyTeam Member asked a question 💭
Lamotrigine And Levetiracetam Side Effects
A MyEpilepsyTeam Member asked a question 💭
Medical Effects
A MyEpilepsyTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of Use and Privacy Policy.
Already a Member? Log in